MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57446
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: p200023 product code: qan investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
It was very difficult to initiate the deployment.They were eventually able to get it to deploy.It did not land exactly where they wanted it but it was acceptable.It was about 1 cm off.Patient outcome: did any unintended section of the device remain inside the patient¿s body? -no.If yes, please describe.Was the patient hospitalized or was there prolonged hospitalization? -no did the patient require any additional procedures due to this occurrence? -no.If yes, please describe.Did the product cause or contribute to the need for additional procedures? -no.If yes, please specify additional procedures and provide details.Has the complainant reported any adverse effects on the patient due to this occurrence? -no.Has the complainant reported that the product caused or contributed to the adverse effects? -no.Please specify adverse effects and provide details.Are images of the device or procedure available? n/a,yes,no -no.Did the patient have pre-existing conditions? n/a, yes, no -yes.If yes, please specify: -common iliac vein lesion.Please describe the native state of the vessel (i.E.Was the anatomy tortuous? was the vessel fibrotic?) n/a, tortuous, calcified, fibrotic, other -other.If other, please specify: -very narrow vessel 97 was a stent previously placed during previous procedures? n/a, yes, no -yes, on the other side, not cook, not today.98 was the device used percutaneously? n/a,yes,no -yes.99 where on the patient was the percutaneous access site? -groin.100 was the access site jugular or femoral? n/a, jugular, femoral other -femoral if other, please specify: -n/a.101 what disease pathology was being treated? may thurner, acute or chronic obstruction, restenosis, other? -other.If other, please specify -chronic narrowing.102 was the lesion approached via contralateral or ipsilateral? n/a, contralateral, ipsilateral -ipsilateral.103 was pre-dilation performed ahead of placement of the stent? n/a, yes, no -no.104 what was the target location for the stent? -common iliac down to external.105 details of access sheath used (name, fr size, length)? -8 fr short sheath, unknown name.106 was the device flushed through both flushing ports before the procedure, as per ifu? n/a,yes,no -yes.107 details of the wire guide used (name, diameter, hyrdophyllic)? -.035 hydrophylic 108 was resistance encountered when advancing the wire guide to the target location? n/a, yes, no -no.109 was resistance encountered when advancing the delivery system to the target.Location? n/a, yes, no -no.110 if resistance was met, how did the physician address this? -n/a.111 did the tip of the delivery system cross the target location? n/a,yes,no -yes.112 did the user pull the handle towards the hub during deployment, per ifu? n/a,yes,no -yes.113 did the user push the hub during deployment? n/a, yes, no -yes because they were straining to pin and pull.114 did the user remove slack in the delivery system before deployment, per ifu? n/a, yes, no -yes.115 was the stent deployed smoothly / without resistance? n/a, yes, no -no.116 was the stent fully deployed in the patient? n/a, yes, no -yes.117 was the stent fully deployed before removing the delivery system from the patient? n/a, yes, no -yes.118 was post dilation performed after the placement of the stent? n/a, yes, no -yes was the delivery system damaged/kinked/twisted during deployment? n/a, yes, no -no.120 what intervention (if any) was required? -none.121 was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? n/a, same procedure, another day -n/a.122 were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G.Kink)? n/a, yes, no -no.Please specify if yes.-n/a.
 
Additional Manufacturer Narrative
Pma/510(k) #: p200023.Product code: qan.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Supplemental report required to update below additional information received: additional info received 06-jul-21: "the stent did not elongate or shorten.The tension during deployment caused the stent to start deploying about one centimeter different to the planned target starting point.It worked out to be ok for the patient, but the physician was concerned".Additional info received 09-jul-21: "the red tab safety lock was removed before deployment was initiated".
 
Additional Manufacturer Narrative
Common name and product code - qan pma/510(k) # (b)(4).Supplemental report is being submitted as a cancellation report as the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016).
 
Event or Problem Description
Supplemental report is being submitted as a cancellation report as the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016).

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
Manufacturer (Section G)
COOK IRELAND
o'halloran road
national technology park
limerick
Manufacturer Contact
aisling hassett
o'halloran road
national technology park
limerick 
061334440
MDR Report Key12133734
Report Number3001845648-2021-00547
Device Sequence Number19943553
Product Code QAN
UDI-Device Identifier10827002574462
UDI-Public(01)10827002574462(17)231006(10)C1765197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Model NumberG57446
Device Catalogue NumberZVT7-35-80-14-140
Device Lot NumberC1765197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2021
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
06/14/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/03/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale